Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

$ L\sp p$ inequalities for stopping times of diffusions


Author: R. Dante DeBlassie
Journal: Trans. Amer. Math. Soc. 295 (1986), 765-782
MSC: Primary 60G40; Secondary 60H10, 60J60
DOI: https://doi.org/10.1090/S0002-9947-1986-0833708-1
MathSciNet review: 833708
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {X_t}$ be a solution to a stochastic differential equation. Easily verified conditions on the coefficients of the equation give $ {L^p}$ inequalities for stopping times of $ {X_t}$ and the maximal function. An application to Brownian motion with radial drift is also discussed.


References [Enhancements On Off] (What's this?)

  • [1] D. L. Burkholder, Exit times of Brownian motion, harmonic majorization, and Hardy spaces, Adv. in Math. 26 (1977), 182-205. MR 0474525 (57:14163)
  • [2] D. L. Burkholder and R. F. Gundy, Extrapolation and interpolation of quasi-linear operators on martingales, Acta Math. 124 (1970), 249-304. MR 0440695 (55:13567)
  • [3] A. Friedman, Stochastic differential equations, vol. I, Academic Press, New York, 1975. MR 0494490 (58:13350a)
  • [4] C. Mueller, Exit times of diffusions, Lecture Notes in Math., vol. 939, Springer, Berlin, 1982, pp. 98-105. MR 668540 (84b:60100)
  • [5] D. W. Stroock and S. R. S. Varadhan, Multidimensional diffusion processes, Springer, Berlin, 1979. MR 532498 (81f:60108)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60G40, 60H10, 60J60

Retrieve articles in all journals with MSC: 60G40, 60H10, 60J60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1986-0833708-1
Keywords: Stopping times, diffusions, maximal function
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society